Advanced

The capacity of Abelian group codes over symmetric channels

Como, Giacomo LU and Fagnani, Fabio (2009) In IEEE Transactions on Information Theory 55(5). p.2037-2054
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
IEEE Transactions on Information Theory
volume
55
issue
5
pages
2037 - 2054
publisher
IEEE--Institute of Electrical and Electronics Engineers Inc.
ISSN
0018-9448
language
English
LU publication?
no
id
aed33622-5331-4509-b1d9-d2d664da7ff7 (old id 3954843)
date added to LUP
2013-10-25 09:51:13
date last changed
2016-04-16 10:44:56
@article{aed33622-5331-4509-b1d9-d2d664da7ff7,
  author       = {Como, Giacomo and Fagnani, Fabio},
  issn         = {0018-9448},
  language     = {eng},
  number       = {5},
  pages        = {2037--2054},
  publisher    = {IEEE--Institute of Electrical and Electronics Engineers Inc.},
  series       = {IEEE Transactions on Information Theory},
  title        = {The capacity of Abelian group codes over symmetric channels},
  volume       = {55},
  year         = {2009},
}